MathSciNet Relay Station
MathSciNet bibliographic data
MR1401734 (97m:46003) 46A13 (46A04 46A25)
Díaz, Juan Carlos; Dierolf, Susanne On duals of weakly acyclic (LF)-spaces. Proc. Amer. Math. Soc. 125 (1997), no. 10, 2897–2905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement